Full Text: PDF
Volume 6, Issue 4, 1 August 2022, Pages 359-370
Abstract. A family of Bergman-Morrey type spaces in the unit disc are introduced. The boundedness of the embedding from Bergman-Morrey type spaces to a class of tent spaces is studied. The boundedness, compactness, norm and essential norm of Volterra integral operators on Bergman-Morrey type spaces are also investigated in this paper.
How to Cite this Article:
Xiangling Zhu, Ebrahim Abbasi, Dan Qu, Bergman-Morrey type spaces and Volterra integral operators, J. Nonlinear Var. Anal. 6 (2022), 359-370.